# SDR I5EA2023091500005

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 58,274 hours, 31,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 59665
- Condition: No Test
- Location: M1435 Sta 747r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOR AISLE AT STA 704R INOP.  REMOVE AND REPLACE BATTERY PACK AT M1435 STA 747R IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
